MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046311
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
We faced a saline leak issue with the lor syringe.The plunger was leaking.The device is available.
 
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed on the lor syringe with no relevant findings.The customer reported the lor syringe leaked.The customer returned one 10ml plastic lor syringe and lidstock.The syringe was visually examined.Visual examination of the syringe revealed that the syringe appears typical with no observed defects or anomalies.The returned sample was returned to the supplier (preox) for function testing.According to the supplier, no leak was found with the returned syringe.A design history review was performed for part # kz-05501-002 as a part of this complaint investigation.Per eco-057562 (released 12-mar-2020), supplier (preox) made the following changes: optional component materials/mold locations: option 1: barrel: polypropylene - profax pf-535 lyondell-basell.Plunger: polypropylene 100-ga12 ineos olefins & polymers (molded at fleima plastic).Blue stopper: silicone rubber (molded at et elastomer technik).Option 2: barrel: polypropylene - profax pf-535 lyondell-basell.Plunger: polypropylene profax pf-531 lyondell-basell (molded at gpe).Blue stopper: silicone rubber (molded at psilkon).Lubricant: - the i.D.Of the barrel lubricated w/ medical grade silicone (polydimethylsiloxan) and amount will not exceed 0.25mg per sq centimeter.These effective changes did impact product design and material.It should be noted, the returned lor syringes were from the new design.The returned sample was returned to the supplier (preox) for functional testing.No issues were found with the returned sample.The reported complaint of the lor syringe leaking could not be confirmed based on the sample received.The returned lor syringe was returned to the supplier (preox) for functional testing where no issues were found.A device history record review was performed on the lor syringe with no evidence to suggest a manufacturing related issue.Based on the supplier's results, no issues were found with the returned sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
MDR Report Key12407281
Report Number3006425876-2021-00856
Device Sequence Number4181367
Product Code BSO
UDI-Device Identifier40801902029674
UDI-Public40801902029674
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Model NumberIPN046311
Device Catalogue NumberJC-05400-B
Device Lot Number71F20M1689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1